Olivier Carton ; Luc Boasson - Transfinite Lyndon words

lmcs:4851 - Logical Methods in Computer Science, November 10, 2020, Volume 16, Issue 4 - https://doi.org/10.23638/LMCS-16(4:9)2020
Transfinite Lyndon wordsArticle

Authors: Olivier Carton ORCID; Luc Boasson

    In this paper, we extend the notion of Lyndon word to transfinite words. We prove two main results. We first show that, given a transfinite word, there exists a unique factorization in Lyndon words that are densely non-increasing, a relaxation of the condition used in the case of finite words. In the annex, we prove that the factorization of a rational word has a special form and that it can be computed from a rational expression describing the word.

    Volume: Volume 16, Issue 4
    Published on: November 10, 2020
    Accepted on: September 4, 2020
    Submitted on: September 25, 2018
    Keywords: Computer Science - Formal Languages and Automata Theory
      Source : OpenAIRE Graph
    • Challenges for Logic, Transducers and Automata; Funder: French National Research Agency (ANR); Code: ANR-16-CE40-0007


    Transfinite Lyndon words
    • 1 ScholeXplorer


    Consultation statistics

    This page has been seen 701 times.
    This article's PDF has been downloaded 163 times.